# SDR QXEA200501252

- Difficulty date: September 19, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 4,773 hours, 4,577 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Prop De Ice
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEG FLIGHT NR 2357: AFTER PUSHBACK, ENGINE START, PROP DE-ICE CAUTION LIGHT ILLUMINATED.  MAINTENANCE COMPLIED WITH PROCEDURE IAW DH8-SL-31-001R14 PER MTX CONTROL.  CAUTION LIGHT EXTINGUISHED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
